# SDR QXEA200602366

- Difficulty date: May 31, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 3,638 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC: LT NACELLE, FRAME FOR COMPOSITE NACELLE STRUCTURE IS CRACKED JUST ABOVE THE CENTER AREA OF THE NUMBER 3 FLAP TRACK.  MAINTENANCE REPAIRED IAW RD 8/4-54-155.
